Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 1, 20174 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2017, 6:07 PM EDT for 4 counties in New Jersey. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2017, 6:07 PM EDT (22:07 UTC)
Expired
Jul 1, 2017, 6:30 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:08 PM EDTTSTM WND DMG1 W White Horse, NJLARGE TREE FELL ON LAKE AVE. TREE DAMAGED TWO CARS AND JET SKIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

112 
WWUS81 KPHI 012207
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017

NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...

At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.

LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
      4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:54 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jul 1, 4:54 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
454 PM EDT Sat Jul 1 2017

.SYNOPSIS...
Low pressure south of Hudson Bay will track east tonight
through Sunday and will drag a cold front through the region
late tonight. Several weak disturbances will pass through the
Northeast and Mid-Atlantic Monday and Tuesday. High pressure
moves offshore on Wednesday, and then several waves of low
pressure will impact the area late in the new week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A Severe Thunderstorm Watch has been expanded to cover the
entire Mount Holly CWA until 9 pm.

A line of showers and thunderstorms is steadily moving through
the western parts of our CWA attm. A surface trough has reestablished
itself to our west ahead of an approaching cold front and will
continue to move eastward through the afternoon and into this
evening. Instability has built east of this trough while a short
wave/vorticity impulse aloft is approaching from the west as
well. This has lead to the building and strengthening line of
showers and thunderstorms. Conditions should maintain as the
line crosses the rest of the region this evening.

As the short wave/vorticity impulse slides to the east this
evening and instability wanes, the shower and thunderstorm
activity will diminish into the evening as well. It is possible
the storms may die out before reaching the coast. Then a cold
front is expected to move across the area during the overnight
hours and into early Sunday morning. This will allow for dew
points to lower some by daybreak. Overnight lows are not
expected to drop significantly however. There may even be some
patchy fog overnight tonight, however, we are not expecting any
widespread dense fog at this time.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
The cold front moves offshore by early Sunday morning, and
winds become northwesterly or westerly during the day. A mostly
dry forecast is expected as PW values drop below 1 inch, and no
strong short wave/vorticity impulses are expected. Little if any
wind gusts are expected, with winds around 5-10 mph through the
day. Temperatures will be several degrees warmer on Sunday,
however dewpoints will be much lower, so heat index values will
be below advisory levels.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Cold front that passed through the region tonight through
Sunday morning will hang over the Mid-Atlantic, just south of
the MD/DE, Sunday night before drifting farther south towards
the Carolinas on Monday. Meanwhile, surface high pressure builds
in from the north and west as a sharpening upper trough digs
into the Northeast. Several weak upper level shortwaves will
dive into the base of the trough as it passes through the
Northeast.

With the influence of the surface high building into the Great
Lakes and Ohio Valley from Sunday night through Tuesday night,
conditions should remain stable enough to keep widespread
showers and thunderstorms from developing. In addition, surface
dewpoints will be relatively low during this time, as a drying
west wind should mix down enough dry air on Monday for dewpoints
in the upper 50s to low 60s. Dewpoints may then be a few
degrees higher on Tuesday (Independence Day) as winds will be
light enough for afternoon sea breeze development, and the
onshore flow ushers in moisture off the Atlantic. Either way, it
all depends on where each shortwave tracks, and do not have
much more than slight chance-low chance PoPs during this time.
For the afternoon of Independence Day, will keep slight chance
PoPs confined to the southern half of the CWA, as there may be a
bit more interaction with an approaching shortwave and the old
frontal boundary stalled to the south.

Highs on Monday will be in the upper 80s to around 90, and then
may be a couple of degrees cooler on Tuesday with the onshore
flow.

The center of the high passes north of the region, into
northern NY state, Wednesday morning, and then moves offshore
Wednesday night. Meanwhile, another upper trough/500 MB low digs
into the Midwest, and surface low pressure develops out ahead
of it. The stationary boundary across the Mid-Atlantic states
will begin to lift back north as a warm front, and mainly
afternoon convection will fire up out ahead of that approaching
warm front.

Warm front continues to approach Wednesday night and should
lift north through most of the region Thursday. This brings back
an increase to the humidity across the region, as surface
dewpoints rise back up through the 60s and low 70s. This sets
the stage for potentially heavy rain Thursday afternoon as low
pressure continues to approach from the west, and passes mainly
to the north Thursday night. Likely PoPs look good for mainly
northern and western zones Thursday afternoon, and then high
chance PoPs on tap for Thursday night.

For Friday and Saturday, weak areas of low pressure approach
from the west, possibly touching off scattered showers and
thunderstorms. Will generally carry slight chance-chance PoPs
for now given uncertainty.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

VFR CIGS are now in place this afternoon. However, a line of
showers and thunderstorms will move across the area this
afternoon and evening which will lead to a brief period of
reduced conditions. VSBYS may drop to 1-2SM and winds could gust
30-40 knots with the strongest thunderstorms. Once the showers
and thunderstorms move past the area and weaken, VFR conditions
should remain for the beginning of the overnight hours. Some
patchy light fog may develop later in the night into Sunday
morning, as VSBYS could drop to 4-5SM.

Sunday will be VFR with some scattered clouds during the
afternoon around 5,000-6,000 feet.

Winds should generally be 5-10 knots out of the south-southwest
today, before becoming westerly overnight, northwesterly by
early Sunday morning, then southwesterly again during the day.
Some gusts around 15-20 knots may occur this afternoon into the
evening for some areas. No gusts are expected on Sunday.

&&

.MARINE...
The severe thunderstorm watch has been expanded to cover the
coastal waters and Delaware Bay until 9 p.m.

The Small Craft advisory for southern Delaware Bay has been
extended until 11 p.m. Winds are beginning to increase on all of
the waters.

There is a chance of showers and thunderstorms later this
afternoon/early evening which may create locally higher winds
and waves.

OUTLOOK...

Sunday night through Monday night...Winds and seas below SCA
criteria. W-SW winds 10-15 KT. Occasional gusts to 20 KT Monday
afternoon. Isolated showers and thunderstorms possible.

Tuesday through Tuesday night...Sub-SCA conditions. Winds shift
to a NE flow 5-10 KT. Isolated showers and thunderstorms
possible at southern NJ and DE ocean waters, and DE Bay.

Wednesday...Sub-SCA conditions. E winds around 10 KT. Scattered
showers and thunderstorms possible.

Thursday...Sub-SCA conditions. S winds 10-20 KT. Scattered
showers and thunderstorms.

.RIP CURRENTS...

There continues to be a moderate risk for the development of
dangerous rip currents for this afternoon and evening along the
New Jersey shore with seas 3-4 on the ocean with around a 5
second southerly period and southerly winds around 15-20 knots.
The risk for Delaware is low.

Conditions for Sunday look to be lower than today with seas
lowering to 2-3 feet, and winds weakening and becoming more
offshore.

Based on the latest forecasted conditions, there should be a
low risk for the development of dangerous rip currents on Monday
and Tuesday.

Remember! Low risk does not mean no risk! So for safety, swim
only where the lifeguards can see you, and be aware for changing
conditions.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for ANZ431-
     450>455.

&&

Synopsis...MPS
Near Term...Robertson/PO
Short Term...Robertson
Long Term...MPS
Aviation...Robertson/MPS
Marine...Robertson/MPS/PO
Hazardous weather outlook, Jul 1, 5:05 PM EDT, 1 hour 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
505 PM EDT Sat Jul 1 2017

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-022115-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
505 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ004-NJZ014-024>026-022115-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
505 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-022115-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
505 PM EDT Sat Jul 1 2017

...SEVERE THUNDERSTORM WATCH 389 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 1, 5:31 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     TOPTON                  40.50N  75.70W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.

0435 PM     TSTM WND DMG     MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN IN MERTZTOWN.

0447 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
07/01/2017  M0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0458 PM     HAIL             RISING SUN              39.70N  76.06W
07/01/2017  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

0520 PM     FLOOD            MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
            PARK AVE IN MERTZTOWN.

&&

EVENT NUMBER PHI1700891
EVENT NUMBER PHI1700892
EVENT NUMBER PHI1700893
EVENT NUMBER PHI1700894
EVENT NUMBER PHI1700895

MEOLA
Local storm report, Jul 1, 5:32 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N  75.47W
07/01/2017                   NORTHAMPTON        PA   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
            CATASAUQUA.

&&

EVENT NUMBER PHI1700890

MEOLA
Local storm report, Jul 1, 5:37 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     ALLENTOWN               40.59N  75.48W
07/01/2017                   LEHIGH             PA   EMERGENCY MNGR

            MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT.

&&

EVENT NUMBER PHI1700896

MEOLA
Special weather statement, Jul 1, 5:41 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
541 PM EDT SAT JUL 1 2017

DEZ001-002-MDZ008-012-015-020-NJZ016>018-021>024-027-012215-
Kent-New Castle-Queen
Anne's-Cecil-Kent-Caroline-Salem-Camden-Atlantic-Southeastern
Burlington-Cumberland-Atlantic Coastal Cape May-Cape May-Gloucester-
541 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...KENT...
NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE...NORTHEASTERN
KENT...SOUTHEASTERN CECIL...SOUTH CENTRAL CAMDEN...ATLANTIC...
CUMBERLAND...SALEM...SOUTHERN GLOUCESTER...CAPE MAY AND SOUTH CENTRAL
BURLINGTON COUNTIES...

At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Penns Grove to near Hartly. Movement was
east at 55 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Wilmington, Vineland, Dover, Newark, Millville, Bridgeton,
Middletown, Cape May, Cumberland, Glassboro, Hammonton, Pennsville,
Smyrna, Carneys Point, Elsmere, New Castle, Penns Grove, Salem, Buena
and Egg Harbor City.

LAT...LON 3979 7569 3962 7451 3893 7491 3893 7497
      3916 7489 3922 7503 3918 7515 3946 7554
      3957 7551 3962 7557 3972 7551 3962 7561
      3959 7556 3946 7559 3925 7540 3907 7541
      3896 7531 3912 7596
TIME...MOT...LOC 2140Z 280DEG 46KT 3974 7546 3913 7577

SFJ
Local storm report, Jul 1, 5:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SAT JUL 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     BIRDSBORO               40.26N  75.81W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            MULTIPLE TREES REPORTED DOWN

0430 PM     TSTM WND DMG     TOPTON                  40.50N  75.70W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN ON RAILROAD TRACKS IN TOPTON.

0435 PM     TSTM WND DMG     MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            TREE REPORTED DOWN IN MERTZTOWN.

0444 PM     FLOOD            BATH                    40.73N  75.39W
07/01/2017                   NORTHAMPTON        PA   SOCIAL MEDIA

            2.16 INCHES OF RAIN RECORDED IN 35 MINUTES. FLOODING
            REPORTED ON ROADWAYS.

0446 PM     TSTM WND GST     S ALLENTOWN             40.59N  75.48W
07/01/2017  M59 MPH          LEHIGH             PA   TRAINED SPOTTER

            59 MPH GUST RECORDED IN SOUTH ALLENTOWN. SMALL BRANCHES
            COVERING SOME ROADWAYS.

0447 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N  75.47W
07/01/2017                   NORTHAMPTON        PA   TRAINED SPOTTER

            MULTIPLE TREES AND POWER LINES REPORTED DOWN IN NORTH
            CATASAUQUA.

0447 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
07/01/2017  M0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0448 PM     TSTM WND DMG     ALLENTOWN               40.59N  75.48W
07/01/2017                   LEHIGH             PA   EMERGENCY MNGR

            MULTIPLE PLANES OVER TURNED AND SPILLING FUEL AT THE
            LEHIGH VALLEY INTERNATIONAL AIRPORT.

0451 PM     TSTM WND GST     LEHIGH VALLEY INTL AIRP 40.65N  75.44W
07/01/2017  M64 MPH          LEHIGH             PA   ASOS

            64 MPH GUST RECORDED AT THE LEHIGH VALLEY INTERNATIONAL
            AIRPORT

0458 PM     HAIL             RISING SUN              39.70N  76.06W
07/01/2017  M0.25 INCH       CECIL              MD   TRAINED SPOTTER

0520 PM     FLOOD            MERTZTOWN               40.51N  75.67W
07/01/2017                   BERKS              PA   TRAINED SPOTTER

            ROAD FLOODED NEAR THE INTERSECTION OF MEADOW DRIVE AND
            PARK AVE IN MERTZTOWN.

&&

EVENT NUMBER PHI1700886 PHI1700891 PHI1700892 PHI1700888 PHI1700889
PHI1700890 PHI1700893 PHI1700896 PHI1700887 PHI1700894 PHI1700895

MEOLA
Special weather statement, Jul 1, 6:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
607 PM EDT SAT JUL 1 2017

NJZ012-013-015-017>020-027-PAZ071-106-012230-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Middlesex-Southeastern Burlington-Mercer-Gloucester-Lower
Bucks-Philadelphia-
607 PM EDT SAT JUL 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN OCEAN...
CAMDEN...SOUTHERN MERCER...CENTRAL GLOUCESTER...NORTHERN
BURLINGTON...SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...

At 607 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Trenton to Willingboro to near Woodbury
Heights. Movement was east at 20 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Cherry Hill,
Bensalem, Evesham, Mount Laurel, Manalapan, Ewing, Willingboro,
Deptford, Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
Lumberton, Florence and Bellmawr.

LAT...LON 4036 7428 3998 7455 3960 7493 3973 7533
      4003 7505 4028 7481
TIME...MOT...LOC 2207Z 275DEG 17KT 4023 7474 4002 7491 3978 7518

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:48 PM EDTSpecial Weather StatementPHIMiddlesex42 min
Jun 30, 9:55 PM EDTSpecial Weather StatementPHIMiddlesex20 min
Jun 30, 10:32 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 1, 9:48 AM EDTMarine Dense Fog AdvisoryPHI5 hr
Jul 1, 4:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren51 min
Jul 1, 5:00 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 1, 5:01 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem44 min
Jul 1, 5:08 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset, Warren52 min
Jul 1, 5:10 PM EDTSpecial Marine WarningPHI95 min
Jul 1, 5:29 PM EDTSpecial Weather StatementPHISussex31 min
Jul 1, 5:30 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester4 hr
Jul 1, 5:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Mercer, Salem40 min
Jul 1, 5:41 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Cumberland, Salem34 min
Jul 1, 5:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more40 min
Jul 1, 6:17 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren4 hr
Jul 1, 6:22 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth, Morris23 min
Jul 1, 6:33 PM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Gloucester27 min
Jul 1, 6:59 PM EDTSpecial Marine WarningPHI61 min
Jul 1, 7:01 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Jun 30, 8:09 PM EDTSpecial Weather StatementPHIMontgomery51 min
Jun 30, 8:32 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Lehigh, Montgomery118 min
Jun 30, 9:17 PM EDTSpecial Weather StatementPHIBucks43 min
Jul 1, 2:38 PM EDTSpecial Weather StatementPHIBerks52 min
Jul 1, 3:22 PM EDTSpecial Weather StatementPHIBerks, Carbon23 min
Jul 1, 3:24 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh3 hr
Jul 1, 3:41 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Northampton49 min
Jul 1, 4:05 PM EDTSpecial Weather StatementPHIChester40 min
Jul 1, 4:20 PM EDTFlash Flood WarningPHIBerks, Lehigh4 hr
Jul 1, 4:12 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's, Talbot33 min
Jul 1, 4:38 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's67 min
Jul 1, 5:03 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot27 min
Jul 1, 5:20 PM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's4 hr
Jul 1, 5:39 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot51 min
Jul 1, 6:27 PM EDTSpecial Weather StatementPHIKent33 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.